# SDR SWAA2021110533107

- Difficulty date: October 24, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP STRIP FOR PANELS 122DW AND 122EW HAS ELONGATED HOLES . ; / [01] REMOVED AND REPLACED CAP STRIP IN REF TO AMM 25-52-06
